MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 31GA 8MM UFII 10BAG 500CS; Syringe, piston

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 31GA 8MM UFII 10BAG 500CS; Syringe, piston
Model Number 328418
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
Email: hello all, i hope this email finds you well.I received a message from our customer support team regarding a customer complaint.This is the information i was able to obtain.Customer name: phone: customer states he has been trying to file this complaint for more than a year.The needles are breaking off in his skin and he has to remove them with tweezers.He said this happened a year ago and then again more recently about 2 weeks ago.He states it is not specific to a particular lot number.He also states the needles been upon insertion.He stated he has left multiple messages and has emailed with no response.Based on the information received from customer support, he is threatening to take this to the media/internet if he does not speak to someone.I did speak with the customer and he did not state that in my conversation with him.Please contact him at your earliest convenience.Thank you.(b)(6) 2025.Additional information.I called consumer to follow up on complaint.Consumer stated that over the past year he had issues with several syringes.The most recent issue is from lot # 4290049, product # 328418.Consumer stated that the needles bend during injection.Previous incidents included needles breaking off at the injection site (removed with a tweezer), bubbles under the skin during injection, and needles dull, causing bleeding at the injection site.Consumer does not re-use.Packaging and samples for previous incidents were discarded; lot and product numbers are unavailable.Regarding (b)(4), the correct lot number is 4240049.

Brand Name
SYRINGE 1.0ML 31GA 8MM UFII 10BAG 500CS
Common Device Name
Syringe, piston
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
anna garbowska-zakrzewski
300 kimball dr.
parsippany, NJ 07054
MDR Report Key23358472
Report Number3024508819-2025-00289
Device Sequence Number8863790
Product Code FMF
UDI-Device Identifier00382908418034
UDI-Public00382908418034
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328418
Device Lot Number4240049
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown